# SDR SWAA2023050243353

- Difficulty date: April 28, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 49,974 hours, 29,103 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE BOX OPENED WHILE PROVO WAS ENTERING SLIDE DID NOT DEPLOY<[01] REINSTALLED EMER EXIT SLIDE TO AFT ENTRY DOOR AMM 25-66-01
